| 研究生: |
黃冠傑 Kuan-Chieh Huang |
|---|---|
| 論文名稱: | A note on inhomogeneous Besov space associated with sections |
| 指導教授: | 李明憶 |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 論文出版年: | 2017 |
| 畢業學年度: | 105 |
| 語文別: | 中文 |
| 論文頁數: | 24 |
| 中文關鍵詞: | Monge–Ampère 奇異積分算子 |
| 外文關鍵詞: | Besov space, Monge–Ampère singular integral operator |
| 相關次數: | 點閱:15 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在這篇文章中,我們考慮在R上的函數Φ(x) = (x^2)/2,那麼可以得到擬度量ρ(x, y) = ((x-y)^2)/2 和 section。我們證明了如果R上的任意兩點x, y 滿足ρ(x, y)≧ 1 時就有|D_0HD_0|≦Cρ(x, y)^(-1)的話,則Monge–Ampère 奇異積分算子 H 在關於 section 的非齊次的 Besov 空間是有界的。
In this paper, we considerΦ(x) = (x^2)/2 on R. Then we haveρ(x, y) = ((x-y)^2)/2 and the section. We show that the Monge–Ampère singular integral operator H is bounded on be the inhomogeneous Besov space associated with these sections if |D_0HD_0|≦Cρ(x, y)^(-1) for any x, y in R, ρ(x, y)≧ 1.
References
[1] L. A. Caffarelli, Some regularity properties of solutions of Monge–Ampère equation, Comm. Pure Appl. Math. XLIV (1991), 965-969.
[2] L. A. Caffarelli, Boundary regularity of maps with convex potentials, Comm. Pure Appl. Math. XLV (1992), 1141-1151.
[3] L. A. Caffarelli and C. E. Gutiérrez, Realanalysis related to the Monge–Ampère equation, Trans. Amer. Math. Soc. 348 (1996), 1075-1092.
[4] L. A. Caffarelli and C. E. Gutiérrez, Properties of the solutions of the linearized Monge-Amp ere equation, Amer. J. Math. 119 (1997), 423-465.
[5] L. A. Caffarelli and C. E. Guti errez, Singular integrals related to the Monge-Amp ere equation, Wavelet Theory and Harmonic Analysis in Applied Sciences(Buenos Aires, 1995), 3-13, C. A. D'Atellis and E. M. Fernandez-Berdaguer, Eds., Appl. Numer. Harmon. Anal., Birkhauser Boston, Boston, MA, 1997.
[6] Y. Ding and C.-C. Lin, Hardy space sassociated to the sections, Tôhoku Math. J. 57 (2005), 147-170.
[7] Y.S. Han, Inhomogeneous Calderón reproducing formula on spaces of homogeneous type, J. Geom. Anal. 7(1997), 259-284.
[8] Y.S. Han and D.C. Yang, Some new space of Besov and Triebel-Lizorking type on homogeneous spaces, Studia Mathemtica 156 (1)(2003).
[9] Y.S. Han, S.Z. Lu and D.C. Yang, Inhomogeneous Besov and Triebel-Lizorking spaces on spaces of homogeneous type, Approx. theory and its appl. 15:3, (1993), 37-65.
[10] A. Incognito, Weak-type (1, 1) inequality for the Monge–Ampère SIO's, J. Fourier Anal. Appl. 7 (2001), 41-48.
[11] M.-Y. Lee, The boundedness of Monge–Ampère singular integral operators, J. Fourier Anal. Appl. 18 (2012), 211-222.
[12] C.-C. Lin, Boundedness of Monge–Ampère singular integral operators acting on Hardy spaces and their duals, Trans. Amer. Math. Soc., 368(2015), 3075-3104.